Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 2, 2006, 3:26 PM MST. It took effect at Jan 3, 2006, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2006, 3:26 PM MST (22:26 UTC)
- In effect from
- Jan 3, 2006, 8:00 AM MST
- Expired
- Jan 3, 2006, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 022226 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MST MON JAN 2 2006 ...ANOTHER ROUND OF VERY STRONG WINDS FOR EASTERN PORTIONS OF NEW MEXICO ON TUESDAY... .ANOTHER STORM SYSTEM WILL SWING ACROSS THE STATE LATER TONIGHT AND TUESDAY. THIS WILL SET THE STAGE FOR A WIND EVENT ALONG THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE. STRONG WINDS ALOFT WILL BEGIN TO MIX DOWN TO THE SURFACE JUST BEFORE SUN UP TUESDAY MORNING AND SPREAD EASTWARD AS THE DAY PROGRESSES. IT APPEARS THAT THE STRONGEST WINDS WILL BE FOUND ALONG BOTH INTERSTATE 40 AND 25 AS WELL AS PORTIONS OF THE ESTANCIA VALLEY. THE WINDS ARE EXPECTED TO LOWER BELOW ADVISORY LEVELS LATE IN THE AFTERNOON AS THE SURFACE LOWS PUSHES EASTWARD ACROSS THE SOUTHERN PLAINS. NMZ004-005-010-011-016-017-030500- /O.NEW.KABQ.WI.Y.0002.060103T1300Z-060103T2300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... CARRIZOZO...RUIDOSO 326 PM MST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM MST TUESDAY. VERY STRONG WINDS WILL BEGIN TO MIX DOWN TO THE SURFACE BEFORE SUN UP AND PERSIST THROUGH MUCH OF THE AFTERNOON. GUSTS AROUND 50 MPH CAN BE EXPECTED WITH THIS WIND EVENT. SOME BLOWING DUST WILL ALSO BE A POSSIBILITY AND REDUCE VISIBILITIES AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-012-013-018-020-021-030500- /O.NEW.KABQ.WI.Y.0002.060103T1600Z-060103T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA... TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 326 PM MST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM MST TUESDAY. VERY STRONG WINDS WILL GRADUALLY MIX DOWN TO THE SURFACE DURING THE MID MORNING HOURS ON TUESDAY AND SPREAD EASTWARD AS THE MORNING PROGRESSES INTO THE AFTERNOON. GUSTS TO AROUND 50 MPH WILL BE SEEN ALONG THE INTERSTATE 40 ROUTE AS WELL AS JUST TO THE SOUTH AND NORTH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 50
3 follow-up statements
000 WWUS75 KABQ 030442 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 942 PM MST MON JAN 2 2006 ...ANOTHER ROUND OF VERY STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON TUESDAY... .ANOTHER STORM SYSTEM WILL SWING ACROSS THE STATE LATER TONIGHT AND TUESDAY. STRONG WINDS ALOFT WILL BEGIN TO MIX DOWN TO THE SURFACE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN JUST BEFORE SUNRISE TUESDAY MORNING AND SPREAD EASTWARD ONTO THE PLAINS AS THE DAY PROGRESSES. THE STRONGEST WINDS WILL IMPACT I-40...I-25 AND THE ESTANCIA VALLEY. CROSS WINDS WILL BECOME DANGEROUS ON NORTH TO SOUTH ORIENTED ROADWAYS LIKE I-25 AND STATE HIGHWAY 3. THE WINDS WILL ABATE LATE IN THE AFTERNOON AS THE PRESSURE GRADIENT LOOSENS ACROSS THE PLAINS. NMZ004-005-010-011-016-017-031200- /O.CON.KABQ.WI.Y.0002.060103T1300Z-060103T2300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... CARRIZOZO...RUIDOSO 942 PM MST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM MST TUESDAY. EXPECT WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WATCH FOR BLOWING DUST TO SIGNIFICANTLY REDUCE VISIBILITY AT TIMES IN DUST PRONE AREAS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-012-013-018-020-021-031200- /O.CON.KABQ.WI.Y.0002.060103T1600Z-060103T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA... TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 942 PM MST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM MST TUESDAY. EXPECT WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WATCH FOR BLOWING DUST TO SIGNIFICANTLY REDUCE VISIBILITY AT TIMES IN DUST PRONE AREAS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44/19
000 WWUS75 KABQ 031121 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 AM MST TUE JAN 3 2006 ...STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY... .ANOTHER STORM SYSTEM WILL SWING ACROSS NORTHERN NEW MEXICO TODAY. THIS WILL SET THE STAGE FOR A WIND EVENT ALONG THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE. STRONG WINDS ALOFT WILL BEGIN TO MIX DOWN TO THE SURFACE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING AND SPREAD EASTWARD ONTO THE PLAINS AS THE DAY PROGRESSES. THE STRONGEST WINDS WILL BE FOUND ALONG BOTH INTERSTATE 40 AND 25 AS WELL AS PORTIONS OF THE ESTANCIA VALLEY. THE WINDS WILL BEGIN TO LOWER BELOW ADVISORY LEVELS LATE IN THE AFTERNOON AND EARLY EVENING AS THE SURFACE LOWS PUSHES EASTWARD ACROSS THE SOUTHERN PLAINS. NMZ004-005-010-011-016-017-031800- /O.EXT.KABQ.WI.Y.0002.060103T1500Z-060104T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... CARRIZOZO...RUIDOSO 421 AM MST TUE JAN 3 2006 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. EXPECT WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONG WINDS MAY PRODUCE BLOWING DUST...SIGNIFICANTLY REDUCING VISIBILITY AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-012-013-018-020-021-031800- /O.EXT.KABQ.WI.Y.0002.060103T1600Z-060104T0000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA... TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 421 AM MST TUE JAN 3 2006 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. EXPECT WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONG WINDS MAY PRODUCE BLOWING DUST...SIGNIFICANTLY REDUCING VISIBILITY AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
000 WWUS75 KABQ 031747 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1047 AM MST TUE JAN 3 2006 ...STRONG WINDS BEGINNING TO PICK UP ACROSS THE EAST... .STRONG WIDNS ARE STARTING TO SHOW UP ACROSS PORTIONS OF EASTERN NEW MEXICO THIS MORNING AS A FAIRLY DRY STORM SYSTEM MOVES ACROSS THE FOUR CORNERS AREA. WINDS WILL CONTINUE TO STRENGTHEN AS THE DAY PROGRESSES AND SWEEP EASTWARD ACROSS THE EASTERN PLAINS. THE MAJOR HIGHWAY ARTERIES OF INTERSTATE 25 AND 40 WILL BE AFFECTED BY THIS WIND EVENT...ESPECIALLY INTERSTATE 25 DUE TO ITS NORTH/SOUTH ORIENTATION. NMZ004-005-010-011-016-017-040000- /O.CON.KABQ.WI.Y.0002.000000T0000Z-060104T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... CARRIZOZO...RUIDOSO 1047 AM MST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. EXPECT WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONG WINDS MAY PRODUCE BLOWING DUST...SIGNIFICANTLY REDUCING VISIBILITY AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-012-013-018-020-021-040000- /O.CON.KABQ.WI.Y.0002.000000T0000Z-060104T0000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA... TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 1047 AM MST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. EXPECT WEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONG WINDS MAY PRODUCE BLOWING DUST...SIGNIFICANTLY REDUCING VISIBILITY AT TIMES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 50
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 2, 2:17 PM MST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 2, 2:17 PM MST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 217 PM MST MON JAN 2 2006 .DISCUSSION...MOST SIGNIFICANT ISSUE FOR THIS FORECAST PACKAGE ARE THE WINDS FOR TUESDAY. AS WITH PAST SYSTEMS...WIND ADVISORY CRITERIA ALMOST A CERTAINTY ALONG THE CENTRAL MOUNTAINS EASTWARD. WILL HOWEVER LEAVE OUT CHAVES COUNTY. THE UPCOMING EVENT LOOKS TO BE A DEGREE OR TWO WEAKER THAN THE PREVIOUS ONE THUS MAKING IT A FAIRLY SOLID IF NOT STRONG IN SOME AREAS WIND ADVISORY SITUATION. MID LEVEL GRADIENT LOOKS TO ONCE AGAIN FAIRLY STRONG WITH 40 TO 50 KNOTS DEPICTED BY BOTH MODELS. HOWEVER BOTH MODELS SPIN UP THE SURFACE LOW A LITTLE FURTHER TO THE NORTH AND TIMING OF THE MID LEVEL GRADIENT A LITTLE LESS JUXTAPOSED WITH PEAK HEATING. THUS NOT WARRANTING A HIGH WIND WATCH. DO FEEL HOWEVER THAT LVS/CQC/TCC AND PERHAPS EVEN CVN COULD REACH 51 TO 53 MPH GUSTS FOR A VERY BRIEF PERIOD. WILL RUN WITH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH IN THE FAVORED LOCATIONS BUT NEXT SHIFT MAY WANT TO BUMP UP THAT GUST FORECAST IF TIMING BECOMES A BIT MORE FAVORED. TIMING MOST SIGNIFICANT ISSUE AS HAVE BEEN SEEING LEE SIDE WAVE CRASHING AND SUBSEQUENT WIND ADVISORY LEVEL WINDS FAIRLY EARLY WITH PREVIOUS SYSTEMS. DONT SEE THIS EVENT AS BEING ANY DIFFERENT SO WENT WITH A TWO TIERED SEGMENT APPROACH FOR TIMING CONCERNS. AS FAR AS THE REST OF THE FORECAST...MADE VERY LITTLE CHANGES OVERALL TO INHERITED PACKAGE. UPPED LOW TEMPERATURES TONIGHT... ESPECIALLY JUST TO THE LEE OF THE CENTRAL MOUNTAINS AND EASTERN PLAINS. WENT EITHER HIGHEST END OF GUIDANCE OR JUST ABOVE GUIDANCE NUMBERS. FEEL THAT THE ATMOSPHERE WILL BECOME FAIRLY MIXED TUESDAY MORNING EARLY AND HIGH CLOUDS WILL THICKEN UP AS THE NIGHT GOES ON. HOWEVER WITH THE LOW DEWPOINTS LOWS COULD DROP DOWN FAIRLY QUICKLY THIS EVENING SO SOMETHING TO WATCH. LIKES THE POP FIELD AND SNOW AMOUNTS WITH SOME 1 TO 2 INCH READINGS NORTH CENTRAL MOUNTAINS. PERHAPS EVEN A LOCALIZED STORM TOTAL OF 3 INCHES ALONG THE COLORADO BORDER BUT WITH MAIN VORTICITY TRANSLATION ALONG THE COLORADO BORDER FEEL THAT MAIN PRECIPITATION EVENT WILL BE UP IN COLORADO PER HIGHLIGHTS ISSUED UP THERE. MODELS STILL IN AGREEMENT WITH BRINGING A NORTHWEST RIPPLE ACROSS THE AREA ON WEDNESDAY AND WILL BE ANOTHER WIND PRODUCER FOR AREAS TO THE LEE OF THE CENTRAL MOUNTAINS. ALSO EXPECT SOME HIGHER TO MIDDLE LEVEL CLOUDS BUT NOTHING IN THE WAY OF PRECIPITATION. BLOCKING TYPE...STRONG RIDGE STILL DEPICTED TO BUILD OVER THE INTER MOUNTAIN WEST THE REST OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 35 53 22 51 / 20 20 0 0 GALLUP.......................... 30 51 10 53 / 10 10 0 0 GRANTS.......................... 30 53 15 52 / 10 10 0 0 GLENWOOD........................ 31 64 21 63 / 5 0 0 0 CHAMA........................... 23 45 14 47 / 30 40 10 0 LOS ALAMOS...................... 33 49 19 50 / 20 5 0 0 RED RIVER....................... 27 42 12 46 / 10 30 10 0 TAOS............................ 24 49 10 49 / 10 10 5 0 SANTA FE........................ 31 52 22 52 / 5 5 0 0 SANTA FE AIRPORT................ 33 55 22 54 / 10 5 0 0 ESPANOLA........................ 30 55 16 54 / 10 5 5 0 ALBUQUERQUE HEIGHTS............. 39 59 29 55 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 35 61 26 58 / 5 5 0 0 ALBUQUERQUE FOOTHILLS........... 36 56 26 54 / 10 5 0 0 ALBUQUERQUE WEST MESA........... 35 61 22 59 / 5 5 0 0 SOCORRO......................... 33 63 22 59 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 31 52 20 50 / 10 5 0 0 MORIARTY/ESTANCIA............... 32 56 22 55 / 0 5 0 0 CARRIZOZO....................... 30 60 22 57 / 0 0 0 0 RUIDOSO......................... 34 57 26 55 / 0 0 0 0 RATON........................... 35 59 22 53 / 5 10 5 0 LAS VEGAS....................... 38 57 28 54 / 5 5 0 0 ROY............................. 38 60 31 55 / 5 5 5 0 CLAYTON......................... 39 65 33 54 / 0 0 5 0 SANTA ROSA...................... 37 64 30 62 / 0 0 0 0 TUCUMCARI....................... 41 73 35 59 / 0 0 5 0 FORT SUMNER..................... 37 72 29 64 / 0 0 0 0 CLOVIS.......................... 41 70 33 61 / 0 0 0 0 PORTALES........................ 39 70 32 64 / 0 0 0 0 ROSWELL......................... 41 74 33 66 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM TUESDAY TO 4 PM TUESDAY FOR NMZ004-NMZ005- NMZ010-NMZ011-NMZ016-NMZ017. FIRE WEATHER WATCH FROM NOON TUESDAY TO 5 PM TUESDAY FOR FIRE WEATHER ZONES 103-104-108. WIND ADVISORY FROM 9 AM TUESDAY TO 4 PM TUESDAY FOR NMZ006-NMZ007- NMZ012-NMZ013-NMZ018-NMZ020-NMZ021. && 50
Hazardous weather outlook, Jan 2, 5:31 AM MST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 531 AM MST MON JAN 2 2006 NMZ001>021-026-031300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 531 AM MST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LEVEL TROUGH WILL BRING AN INCREASE TO SURFACE WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH FOR TUESDAY FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. RELATIVE HUMIDITIES WILL ALSO DROP INTO THE LOW TEENS OVER THE NORTHEAST AND EAST CENTRAL PLAINS PROMPTING A FIRE WEATHER WATCH TUESDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.